# SDR SWAA2019051532659

- Difficulty date: April 30, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A7560
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CHANNEL ASSEMBLY CRACKED BETWEEN BS. 927 TO BS. 947, RBL 21.  R&R CHANNEL IAW SRM AND DWG.
